# SDR WX0A2023100931865

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 49,837 hours, 16,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD MEGAPHONE INOP / R & R BATTERIES WITH NEW IN FWD MEGAPHONE W/REF TO AMM:25-65-51-920-001-A. OPS CHECK GOOD, NO OTHERDISCREPANCIES FOUND AT THIS TIME."
